Acitrom is an anticoagulant that help to prevent blood clots. It is indicated to stop blood clots forming within the blood vessels.
when a patient is on such medications their bleeding at menses is always heavy.
Acitrom is a anticoagulant that means it prevents blood from clotting. Pause is tranexamic acid which prevents the formed clots from disintegrating, so its action wont happen.
It would be better to consult the doctor who has started Acitrom to find any alternatives or any medicines to prevent excess bleeding.
Hormones can be given to such patients as hormones prevent the lining from growing much and that controls bleeding.
Please get her evaluated by a gynecologist to rule out other causes like thyroid dysfunction, uterine fibroids, ovarian cyst etc......and then get the drugs written by the gynec , verified by the other doctor who has started the Acitrom
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.